# SDR SIMA20140819016

- Difficulty date: August 19, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,141 hours, 21,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027430011
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT REPLACE FWD FUSELAGE II SKIN WIPER PANEL.  R & R FWD FUSELAGE II SKIN IAW SRM 51-40-02, ETN EM-53-206 & ETN-EM-51-118.
